ALERSAFE-COLD

ALERSAFE COLD TAB


Alersafe cold tablet offers
Phenylephrine HCL 10mg+Paracetamol 325mg+Cetirizine 5 mg the combination helps to overcome symptoms of cold and flu

we also offer pharma franchise with monopoly rights for above product

Category: .
Description

ALERSAFE COLD TAB | Phenylephrine HCL 10mg+Paracetamol 325mg+Cetirizine 5 mg  – The combination of the drug lies in the category of anticold tablets with .  It helps in providing relaxation from cold & flu symptoms for the long term.  Phenylephrine HCL  is used for providing relief from stuffy nose due to allergies, colds, or other sinus issues.Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.Paracetamol (acetaminophen) is a pain reliever and a fever reducer. … Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers.

Composition

Phenylephrine HCL 10mg

Paracetamol 325mg

Cetirizine 5 mg

Pack: 10*10


we also offer pharma franchise with monopoly rights for above product

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “ALERSAFE COLD TAB”

Your email address will not be published. Required fields are marked *